# SDR DALA1115969877

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 275
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACKED AT STA 275, STR 17R ATTACH POINT.  REMOVED DAMAGE ON AREA AT FRAME STA 275, STR 17R IAW SRM-53-03-FIG 4, PG 5, FABRICATED REPAIR PARTS, REPAIR ANGLE, REPAIR FILLER, REPAIR PLATE IAW SRM 53-03, PG 5, FIG 4, TREATED AND PRIMED   REPAIR PARTS, IAW SRM 53-03, PG 5 FIG REPAIR ANGLE AND REPAIR FILLER HEAT TREATED 7075-0 TO 7075-T6 COMPLETED.  REQUIRED INSP COMPLETED.
